MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.0MM X 17MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.0MM X 17MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number FDS40017
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Stroke/CVA (1770); Stenosis (2263)
Date of Event 09/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device is implanted inside the patient's vasculature.
 
Event or Problem Description
It was reported that a neurovascular procedure was performed in a patient for stent implantation on (b)(6) 2022.On six month follow-up it was noted that proximal end of subject flow diverter stent had migrated distally and appears to be larger at the neck of the aneurysm.The subject stent showed stenosis, more worse on the proximal end and both the proximal and distal ends of the subject flow diverter stent are fish mouthed.The percentage of stenosis is unknown.The patient is reported to have had two strokes due to the reported issue and the patient is on dapt (dual antiplatelet therapy) which is extended indefinitely.No additional information is available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Although the dhr could not be reviewed because the lot number remains unknown, due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, functional testing as well as visual testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer indicated, that the stent performed as intended during the procedure, the physician did not allege any malfunction of any device for this procedure.The indication of the medical procedure was to treat aneurysm.The anatomical location of the target lesion was the right paraopthalmic , the anatomical site where the stent migrated to from the target lesion was that the proximal end of device migrated distally and appears to be larger at the neck of the aneurysm.Proximal ends are fishmouthed.There were adverse consequences/ neurological sequel to the patient due to the reported stent migration as patient had two strokes.The patient was put on dapt indefinitely.It was clarified by the customer that, both proximal and distal end of the stent had fishmouthed, however, the proximal end appears to be worse.There were vessel wall/intimal changes noted at the site of implantation.Stenosis was noted inside device but the percentage of stenosis was not specified.Changes in the aneurysm were that the aneurysm is occluded.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned to the reported issue ¿stent dislodged/migrated¿.An assignable cause of anticipated procedural complication will be assigned to the reported "patient stroke¿ and ¿stenosis with stent deformation¿ as a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted with the directions for use, product labeling and/or risk documentation files.Based upon medical review, the harm observed in the complaint is anticipated in nature as per the device risk assessment.

Brand Name
SURPASS EVOLVE 4.0MM X 17MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key15577372
Report Number3008881809-2022-00501
Device Sequence Number15293445
Product Code OUT
UDI-Device Identifier07613327386530
UDI-Public07613327386530
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P170024/S003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFDS40017
Device Catalogue NumberFDS40017
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2022
Supplement Date Received by Manufacturer11/22/2022
Initial Report FDA Received Date10/11/2022
Supplement Report FDA Received Date12/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age60 YR
Patient SexFemale